# SDR 97ZZZM561

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 875136
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 654 - CLT-ROA - ON CLIMB-OUT, THE APU FIRE WARNING LIGHT CAME ON AND BELL SOUNDED.  CAPTAIN FIRED ONE BOTTLE.  THE LIGHT DID NOT EXTINGUISH.  EMERGENCY WAS DECLARED.  FLIGHT RETURNED AND LANDED CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FIRE SENSING ELEMENTS AND FIRE BOTTLE.  REFERENCE USAAF97034.
